I am asking for my dad. He is 65 years old. He has chronic gastritis, gout and now an itchy rash. Also, he says that he is having a feeling of cold. I am not sure what is going on. His gluten test came back negative. Please suggest something.
Welcome to icliniq.com.
I had gone through all the data posted. Kindly tell me more details about his present problem.
Revert back with the details to a general medicine physician online --> https://www.icliniq.com/ask-a-doctor-online/general-medicine-physician
Thank you doctor,
His current problem is the chronic gastritis and whatever is causing that is causing everything else. He does have hypertension. He does not smoke or drink. I do not have any of his medical files, I am just trying to get some kind of idea about this. I do not have his acid levels either. He was not able to explain the spell. Other than feeling cold, possibly he has a fever. But, he has not checked it.
Welcome back to icliniq.com.
I had gone through all the data posted.
Revert back with the reports to a general medicine physician online --> https://www.icliniq.com/ask-a-doctor-online/general-medicine-physician
Was this answer helpful?|
Same symptoms doesn’t mean you have the same problem. Consult a doctor now!
.. CBC (complete blood count) and HbA1c reports are available. Please send all reports that are relevant to your complaint. Revert with more information to a nephrologist online --> .. ... Read fullDoes erythematous gastritis result in stomach cancer issues in future?
.. is simply inflammation of stomach that can occur due to excessive stress, faulty lifestyle, alcohol, and painkiller abuse. Now following are your answers: It is not serious. You just need treatment for long duration. Unlikely to result in cancer.... Read fullMy acute gastritis pain recur after stopping the medicine. Why?
.. gastritis pain usually subsides as the infection subsides. Is there any post-prandial fullness, early satiety, burning or pain? I hope there are no alarm symptoms like difficulty or pain during swallowing, weight loss, excessive vomiting, or any f... Read full
Ask your health query to a doctor online?Ask a General Medicine Physician Now